# SDR 9508851152

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CRUISE WHILE TAKING WHITE LINE READINGS, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL AND WAS SHUTDOWN.  THE AIRCRAFT CONTINUED TO MSP WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS MADE, NO FUEL WAS DUMPED.  THE ENGINE WAS REPLACED.
